# SDR SWIA202266408

- Difficulty date: July 6, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 44,792 hours, 38,113 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR FWD FORMER AT FS 311.75     (C-CHECK RO 8/31/2022)    REMOVED AND INSTALLED NEW PAX DOOR FWD FORMER AT FS 311.75 IAW DWG 601R31702 REV -N, CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY. NO LEAKS NOTED.
